# SDR AALA202205181981

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 52,581 hours, 36,083 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 5000C5042
- Part serial: 19252
- Condition: Defective
- Location: Zone 300 - Stabs
- Part time: 15,909 hours, 8,736 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH SPEED BRAKES EXTENDED DURING DESCENT AIRCRAFT SHOOK MODERATELY, THEN SPEED BRAKE 345 BOTH SIDES TOOK EXCESSIVE TIME TO RETRACT WITH SPEED BRAKE LEVER AT RETRACT POSITION.  MAINTENANCE FOUND THE LEFT HAND ELEVATOR INBOARD GREEN SERVO CONTROL VALVE ROD END MISSING BUSHINGS AND REPLACED THE RODE END PER AMM 27-34-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
